# SDR FDEA201003030625

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 657N316111
- Condition: Misaligned
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DOES NOT MATCH DWG NR 657N3160, SHEET 2, REV. D, FOR PART NR 657N3161-11 FITTING.  AT BS 1640, S14L-18L, PLUGGING OF HOLES IN FITTING AT BS 1640/S14L-18L, WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE MOD W/C 118350399EZR02, AND MAE EA 757-5362-16-F2488, REV, DATED 01/08/10. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.
